# SDR R61A201310221042

- Difficulty date: October 22, 2013
- Submitted: October 23, 2013
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 23,929 hours, 17,836 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: NR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

RECEIVED AN "AVNX MAU 3B FAIL", "SPOILER FAULT" AND "CMF 1" FAIL MESSAGES.  CONSULTED MAINTENANCE AND CONTINUED ON TO DESTINATION AND DECLARED AN EMERGENCY.  ON SELECTING FLAPS 1,  RECEIVED A "FLAP FAIL" MESSAGE THAT WENT OUT A FEW SECONDS LATER.  PERFORMED A FULL FLAPS LANDING AND LANDED WITHOUT INCIDENT WITH SPOILERS DEPLOYED AND ALL SYSTEMS OPERATIVE.  MAINTENANCE INSPECTED AND RESET MAU 3 IAW AMM, FAULT CLEARED AND ACFT IS GOOD FOR SERVICE.
